Topics:

Is this scaly rash a drug reaction—or something else?

Is this scaly rash a drug reaction—or something else?

Case 1:

More Dermclinic

What caused this intensely pruritic eruption?

How do you explain this asymptomatic rash on a woman’s breast?

What clues in the history point to the cause of this itchy, scaly eruption?

This worsening rash developed after a 40-year-old man was treated with amoxicillin for an upper respiratory tract infection. When the rash started, the amoxicillin was discontinued and azithromycin was prescribed; however, the rash has persisted. The patient has no history of allergies or rashes. He takes no other medications.

What are you looking at here?

A. Guttate psoriasis.
B. Drug reaction to amoxicillin.
C. Erythema multiforme.
D. Asteatotic eczema.
E. Scabies

(answer on next page)

Pages

 
Loading comments...

By clicking Accept, you agree to become a member of the UBM Medica Community.